# SDR SWAA061824

- Difficulty date: May 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 64,042 hours, 53,623 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING RIB UPPER CHORD CRACKED AT WBL 114, STR 2.  REPAIRED WING CHORD PER ER.
